Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Richard B

Richard's Tazorac Log

Recommended Posts

My Regimen - Directed by Dermatologist

Morning:

- Benzoyl Peroxide 10 minutes before shower

- 100mg Minocycline

- Cetaphil moisturizer after all that dries

Night:

- 100mg Minocycline

- Generous amount of Tazorac to cover face

Started August 6, 2011

Current Picture as of August 8, 2011

post-121123-1312821666_thumb.jpg

post-121123-1312821666_thumb.jpg

Share this post


Link to post
Share on other sites

The benzoyl peroxide is really burning my face in the morning, it's all red. The redness goes away in about an hour, and it doesn't seem to bother me beyond that. I suppose I'll get used to it, but I'm just not leaving it on very long initially.

I should also note, my Derm has me on a 10 day course of Keflex, because he thinks I may have impetigo... he also took a nasal culture.

Share this post


Link to post
Share on other sites

I think it looks worse today:

It's starting to peel a little bit around the acne bumps. I guess that's a good thing... I feel like it'll smooth in pretty well when I put on moisturizer. I am so tempted to go overboard with everything to make it clear up faster. I'm so impatient.

post-121123-1312915028_thumb.jpg

post-121123-1312915028_thumb.jpg

Edited by Richard B

Share this post


Link to post
Share on other sites

Hi, I'm on retin-a which has the same active ingredient as tazorac, aswell as minocycline. As you're using BP and tazorac at the same time, I'd be really careful because they both can cause a lot of irritation. I feel BP is defo worse for irritation than tazorac, my sister recently started BP and after 2 weeks it completely cleared her up-(she had acne only on her forehead) but it really irritated her skin, which is slowly dying down. So, it would be wise to ease into it.I also used BP a couple of years ago, but it was too harsh for me. Anyways best of look with it! You're acne seems similar to mine.

Share this post


Link to post
Share on other sites

restrictions, you're exactly right - the bp is more harsh on me than the Tazorac. But, despite the irritation, I do have to say I am seeing at least some improvement, and it only irritates my skin for about an hour. I'm hoping I get used to it and it won't burn as bad or cause as much redness.

Share this post


Link to post
Share on other sites

It's worse I would say... but the acne spots aren't as much of a problem as all the uneven bumps you can see all over my face. I'm hoping this smooths out over time.

post-121123-1313974635_thumb.jpg

post-121123-1313974635_thumb.jpg

Edited by Richard B

Share this post


Link to post
Share on other sites

It's significantly worse than when I started... maybe I should have stuck with minocycline only and avoided the Tazorac.

Since I'm this far along though, I'm going to push through with the topical retinoid and see if it starts to clear.

Share this post


Link to post
Share on other sites

So what happened? I'm having a similar experience to yours...bumps appearing under my skin. Wondering if I should keep going or not.

Please update if you can!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×